# SDR UIEA01061

- Difficulty date: June 11, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 2100 · Air Conditioning System
- Part: Door Actuator
- Part number: 60B0002656
- Condition: Failed
- Location: Nr 2 Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 2 AIR CONDITIONING PACK OVERHEATED WITH A DOOR OUT OF SEQUENCE INDICATION.  CAUSED FUMES IN AIR CONDITIONING SYSTEM.  MANUALLY POSITIONED NR 2 PACK INLET DOOR CLOSED.  REPLACED INLET DOOR ACTUATOR.  (M)
